# SDR SWAA2018091125017

- Difficulty date: September 8, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 47,219 hours, 27,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVER WING AFT EMERGENCY LIGHT INOP.  RELAMPED LIGHT PER AMM.
